# SDR SOKF20130207001

- Difficulty date: February 7, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N683TA
- Make and model: Airbus A320-233
- Aircraft serial: 4906
- Aircraft time: 3,605 hours, 1,805 cycles
- Engine: Iae V2527EA5
- Engine time: 3,605 hours, 1,805 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ECAM WARNING ENGINE 1 AND ENGINE 2 EPR MODE FAULT NI DEGRADED MODE.  ENTER AS DD ITEM MEL REFERENCE 73-20-04 CATEGORY C.
